# SDR SWIA971338

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Condition: Lack Of Lube
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD FLAP DISAGREEMENT WOULD NOT RETRACT.  RETURNED TO SEA.  RESET FLAP CONTROL PANEL AND CLEANED AND LUBED FLAP TRACKS, OPS CHECKS GOOD.
